Loading, please wait...

Mucinex Fast Max Adult Severe Congestion & Cough and Night Shift Cold & Flu Dextromethorphan Liquid Combo Pack - 2ct/12 fl oz Total

Mucinex Fast Max Adult Severe Congestion & Cough and Night Shift Cold & Flu Dextromethorphan Liquid Combo Pack - 2ct/12 fl oz Total - image 1 of 4Mucinex Fast Max Adult Severe Congestion & Cough and Night Shift Cold & Flu Dextromethorphan Liquid Combo Pack - 2ct/12 fl oz Total - image 2 of 4Mucinex Fast Max Adult Severe Congestion & Cough and Night Shift Cold & Flu Dextromethorphan Liquid Combo Pack - 2ct/12 fl oz Total - image 3 of 4Mucinex Fast Max Adult Severe Congestion & Cough and Night Shift Cold & Flu Dextromethorphan Liquid Combo Pack - 2ct/12 fl oz Total - image 4 of 4
Mucinex Fast Max Adult Severe Congestion & Cough and Night Shift Cold & Flu Dextromethorphan Liquid Combo Pack - 2ct/12 fl oz Total - image 1 of 4
Shipping
Free standard shipping with RedCard

About this item

Highlights

  • This is an age restricted item and will require us to take a quick peek at your ID upon pick-up.
  • Fights your worst symptoms so you can sleep great and wake up human
  • Maximum Strength* MUCINEX® Fast-Max® Severe Congestion & Cough Relieves Nasal and Chest Congestion, Controls Cough and Thins & Loosens Mucus
  • MUCINEX® Nightshift® Cold & Flu Relieves Headache, Fever, Body Pain, Sore Throat, Coughing, Sneezing, Runny Nose
  • USAGE INFORMATION; Adults and children 12 years and older ; Liquid ; 20 mL (in dosing cup provided) every 4 hours ; No more than 6 doses in any 24-hour period ; Children under 12 years DO NOT USE
  • ACTIVE INGREDIENTS; (in each 20 mL) Maximum Strength* MUCINEX Fast-Max Severe Congestion & Cough: Dextromethorphan HBr 20 mg Purpose(s) Cough suppressant ; Guaifenesin 400 mg Purpose(s) Expectorant ; Phenylephrine HCl 10 mg Purpose(s) Nasal decongestant
  • ACTIVE INGREDIENTS; (in each 20 mL) MUCINEX Nightshift Cold & Flu; Acetaminophen 650 mg Purpose(s) Pain reliever/fever reducer ; Dextromethorphan HBr 20 mg Purpose(s) Cough suppressant ; Triprolidine HCl 2.5 mg Purpose(s) Antihistamine
  • Use as directed

Specifications

Suggested Age: 12 Years and Up

Health Facts: Contains Acetaminophen, contains antihistamine, contains dextromethorphan HBr, Contains Expectorant, contains guaifenesin, contains pain reliever, contains phenylephrine HCI

Active Ingredient Strength Value: 650 milligrams

Product Warning: Consult a doctor if you are pregnant or nursing, use caution while operating machinery

Duration: 4 hours

Product Form: Liquid

Primary Active Ingredient: Acetaminophen

Safety and Security Features: Child-resistant packaging

Package Quantity: 1

Features: Daytime and nighttime use, Daytime Use, multi-symptom, Nighttime Use, Non-drowsy

TCIN: 76528269
UPC: 363824014784
Item Number (DPCI): 094-14-2398
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Sometimes, when you’re sick, you’re really sick. Sore throat, runny nose, fever, headache, cough, nasal and chest congestion - you name it, you’ve got it. This combo pack of Mucinex Fast-Max Severe Congestion and Cough & Nightshift Cold & Flu gives you multi-symptom relief in liquid form. Nightshift Cold & Flu controls your cough and relieves fever, body aches, headaches, runny nose, sore throat and sneezing. Fast Max Severe Congestion & Cough relieves nasal and chest congestion, controls cough, and thins & loosens mucus.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.8 out of 5 stars with 9 reviews
100% would recommend
9 recommendations

Strong Flavor

4 out of 5 stars
Would recommend
SB1985 - 1 month ago
Recently I had a upper respiratory illness so I decided to try this Mucinex severe cough and congestion and the nightshift cold and flu over the counter liquid. I alternated taking them because I wasn't sure if I could take them together. Well, I took the cold and flu first and it will definitely help you sleep, which we all know is the thing that helps you feel better faster. The flavor is less than desirable and very strong. The severe cough and congestion does not make you as drowsy, but it helped me to be able to breathe better, which is very important. This also had a very strong, less than desirable taste. I would recommend these products.
Did you find this review helpful?
Report review

Great brand

5 out of 5 stars
Would recommend
BarbaraKB - 1 month ago
Mucinex is always a good brand to have in the house. I like that this mucinac is a two pack one for the day and one for the night. The day time does severe congestion and cough and it helps your cough and controls it. The nighttime is relief for a better morning it is for Cold and flu it will help your sore throat your runny nose. Everything about this two pack is just what I need when I am not feeling good.
Did you find this review helpful?
Report review

(no review title)

5 out of 5 stars
Would recommend
Prince22 - 2 months ago
I would absolutely recommend this medicine, it was a life saver for me. I was able to get a good nights sleep and go to work the next day. Taste is as good as it can get, but it worth the results.
Did you find this review helpful?
Report review

(no review title)

4 out of 5 stars
Would recommend
Gidget - 2 months ago
I received this to sample to evaluate . This package was nice because it covers both day and night. The night allows for some sleep as the day allows you to stay awake and feel better. When we run out I’ll make sure to keep some of this on hand for flu season!
Did you find this review helpful?
Report review

Just get this, it's effective

5 out of 5 stars
Would recommend
agremmels - 2 months ago
Mucinex is still one of the best for effectiveness. Getting both bottles keeps you covered for all situations, but the daytime was used more often.
Did you find this review helpful?
Report review

(no review title)

5 out of 5 stars
Would recommend
Jess7979 - 2 months ago
I had been searching for a cold and cough medicine that would actually work when I came across this Mucinex Fast Act. I am so thankful to have found this stuff too, it comes in a nice size bottle that is more than enough to get through a sickness, my biggest issue this cold was congestion and coughing, this medicine completely took my cough away and enabled me to get a good nights sleep.
Did you find this review helpful?
Report review

A must have

5 out of 5 stars
Would recommend
PookiesPrincess - 2 months ago
Especially in the late fall and winter, our household always seems to have someone not feeling good. Sometimes it’s difficult to sleep or make it through your day that way. This 2 pack from works great. It has both a daytime and nighttime formula that really takes the edge off to help you.
Did you find this review helpful?
Report review

Works great!

5 out of 5 stars
Would recommend
Toothfairy - 2 months ago
Works well for us, I love they it’s available in liquid form, dislike swallowing pills. Works great every time, never had an issue.
Did you find this review helpful?
Report review

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.